Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Nonnegative matrix factorization with orthogonality constraints

Title
Nonnegative matrix factorization with orthogonality constraints
Authors
Jiho YooSeungjin Choi
POSTECH Authors
Seungjin Choi
Date Issued
Jun-2010
Publisher
Journal of Computing Science and Engineering
URI
http://oasis.postech.ac.kr/handle/2014.oak/38325
DOI
10.5626/JCSE.2010.4.2.097
ISSN
1976-4677
Article Type
Article
Citation
Journal of Computing Science and Engineering, vol. 4, no. 2, page. 97 - 109, 2010-06
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

최승진CHOI, SEUNGJIN
Dept of Computer Science & Enginrg
Read more

Views & Downloads

Browse